# SDR REXA2012110601461

- Difficulty date: November 2, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 19,376 hours, 16,890 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN SEMI-PRESSURE BULKHEAD AT FS 559 CAP ANGLE AT LBL 18.  REPAIRED CRACK PER PA 53-025, REO 601R-53-41-260 REV D AND REO 601R-53-41-609 REV A DEVIATION E.
